# SDR UALA2012100405624

- Difficulty date: October 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 45,494 hours, 9,887 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1132
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR "DRIVE" LIGHT INOP ON RIGHT IDG DISCONNECT SWITCH AND ELECTRICAL SYNOPTIC PAGE.  PARTS ON BOARD AT BULK PIT.  SUSPECT BAD IDG.  REPLACED RIGHT IDG PER MM.  LEAK, AND OPS CHECKS NORMAL, DRIVE LIGHT OPS NORMAL, SYNOPTIC PG DATA NORMAL.
